Alert archive / Puerto Rico / Areal Flood Warnings in 2015

Areal Flood Warning 13, NWS JSJ

December 13, 2015

NWS JSJ issued this areal flood warning at Dec 13, 2015, 7:41 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 7:41 PM CST (01:41 UTC)
Expired
Dec 14, 2015, 1:30 AM CST
In force
6 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Dec 13, 1:01 PM CST, 6 hours 40 minutes earlier.

Area forecast discussion, Dec 13, 1:01 PM CST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
301 PM AST SUN DEC 13 2015

.SYNOPSIS...MID/UPPER LEVEL TROUGH CENTERED OVER EASTERN CUBA WILL
MEANDER OVER THE WINDWARD PASSAGE OVER THE NEXT FEW DAYS BEFORE SLOWLY
MOVE EASTWARD INTO THE CENTRAL AND NORTHEAST CARIBBEAN LATE WEDNESDAY
INTO THURSDAY. AS IT APPROACHES FROM THE WEST...THE CAP INVERSION
WILL ERODE EARLY NEXT WEEK...FAVORING THE MOISTURE TRANSPORT ACROSS
THE LOCAL ISLANDS MOST OF THE WEEK. ALTHOUGH WETTER TRADES ARE
EXPECTED...NO WIDESPREAD SHOWER ACTIVITY IS ANTICIPATED.

&&

.DISCUSSION...MOISTURE HAVE INCREASED ACROSS THE AREA SINCE THIS
MORNING. TJSJ SOUNDING INDICATED 1.29 INCHES OF PRECIPITABLE WATER
WHILE VALUES HAVE INCREASED TO 1.65 THIS AFTERNOON. AS A RESULT...
SCATTERED SHOWERS HAVE BEEN DEVELOPED ACROSS MOST OF THE FORECAST
AREA TODAY. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS THE WEST INTERIOR AND NORTHWEST PUERTO RICO THIS
AFTERNOON. ISOLATED DEEP CONVECTION IS POSSIBLE OVER NORTHWEST PR
LATER THIS AFTERNOON. MOST OF THE AFTERNOON SHOWER ACTIVITY WILL
TAPER OFF BEFORE SUNSET.

CONDITIONS WILL BECOME MORE CONDUCIVE FOR SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDWEEK AS A MID-UPPER TROUGH/LOW APPROACHES THE
REGION FROM THE WEST. INSTABILITY WILL REMAIN HIGH MOST OF THE WEEK
AS UPPER TROUGH MOVES OVER THE AREA ON THURSDAY ENHANCING THE MOISTURE
CONVERGENCE ACROSS THE LOCAL AREA. HOWEVER...NO WIDESPREAD SHOWER
ACTIVITY IS EXPECTED FOR THE NEXT 5-7 DAYS.

&&

.AVIATION...BRIEF MVFR CONDS POSSIBLE ACROSS TJMZ BTW 18-21Z. VFR
CONDS EXPECTED ELSEWHERE. LLVL WINDS WILL PREVAIL FM THE ESE AROUND
15-25 KT.

&&

.MARINE...SEAS IN THE ATLANTIC WILL INCREASE THROUGH MONDAY WITH
AS A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH THE LOCAL
ATLANTIC WATERS. SEAS ARE EXPECTED TO REMAIN AROUND 6 FEET OVER
THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  86  75  86 /  30  20  10  30
STT  75  85  75  84 /  30  30  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

10/11
Hazardous weather outlook, Dec 13, 3:32 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
532 AM AST SUN DEC 13 2015

AMZ710>745-PRZ001>013-140945-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
532 AM AST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A MODERATE RISK OF RIP CURRENTS EXISTS AT SOME BEACHES ON THE
NORTHERN COAST OF PUERTO RICO.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE MODERATE RISK OF RIP CURRENTS WILL SPREAD TO OTHER BEACHES
ALONG THE NORTH COASTS OF PUERTO RICO MONDAY AND TUESDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RIP CURRENTS WOULD BE APPRECIATED.

AMZ715-725-VIZ001-002-140945-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
532 AM AST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:49 AM CSTRip Current StatementJSJ36 hr

Nearby

Areal Flood Warnings in Puerto Rico, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.